# SDR AWXA200500328

- Difficulty date: January 25, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65558722
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1.25 INCH CRACK WAS FOUND IN CLOSE PANEL BETWEEN FORWARD END OF R-2 DOOR CUTOUT AND BS 947.  MAINTENANCE REMOVED CRACKED CLOSE PANEL FROM BS 947 TO BS 957, STR 14 RT TO STR 16 RT; FABRICATED A NEW REPLACEMENT CLOSE PANEL PER DWG 65-55872; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
